Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old March 15th, 2012, 02:22 AM   #1
XxArcAngelxX
Junior Member+
 
Name: Alex
Join Date: October 6, 2011
Location: Maryland, USA
Gender: Male
Exclamation I need reassurance...

i went to the doctor today to get new meds for depression since the first kind didnt work. so he asked a bunch of questions blah blah blah ad at the end he said i may be unipolar or bipolar and. im scared really.. im on these mood stabilizers so yah... i wanna know what side effects ill have and. im scared about how ppl will see me.. and having to take meds the rest of my life... honestly it makes me more anxious and depressed.
P.s. the meds im on are lithium something =p
XxArcAngelxX is offline   Reply With Quote
Old March 16th, 2012, 09:02 AM   #2
XxAssasiNxX
Member+
 
XxAssasiNxX's Forum Picture
 
Name: Dylan
Join Date: March 2, 2012
Location: some hole that i dug up..
Gender: Male
Default Re: I need reassurance...

Who the fuck cares.... seriosly assholes and bitches will bag you because they cant comprehrnd ehat youve gone throught and stuff. there usally just immature. someiwne serios would understand what youve gone through. seriosly just do tell anyeone if your scared....
XxAssasiNxX is offline   Reply With Quote
Old March 16th, 2012, 01:54 PM   #3
makyoch
Fucking Legend
 
makyoch's Forum Picture
 
Name: Y-Chan
Join Date: August 4, 2011
Location: Ostralia
Gender: Male
Default Re: I need reassurance...

I get how you don't want to be medicated, but you need to understand that you've been medicated for a reason and you've only been prescribed them so you can be okay. Side effects of antidepressants vary, but you can take a look at this. I'm on similar medication for my depression and anxiety, the only side effects that have occurred for me is involuntary twitching (although I have a Tic disorder), excessive sweating and nausea.

People shouldn't really care about you being medicated. Don't hide it if someone asks, but don't advertise it either. Why would someone need to know?

this is gonna hurt
Quote:
Originally Posted by Professional Russian
your stil a ducebag jagr
makyoch is offline   Reply With Quote
Old March 16th, 2012, 09:49 PM   #4
Princess Ariel
Part of Your World
 
Name: Casey
Join Date: January 21, 2012
Location: Canada
Gender: Neutral
Blog Entries: 145
Default Re: I need reassurance...

I've been on lithium before. It worked for me during the time I took them.
If you're scared on how people will look at you, don't tell them.
If you were to tell someone. Tell it to us VTers, We won't judge.
Princess Ariel is offline   Reply With Quote
Old March 17th, 2012, 01:47 AM   #5
XxArcAngelxX
Junior Member+
 
Name: Alex
Join Date: October 6, 2011
Location: Maryland, USA
Gender: Male
Default Re: I need reassurance...

also i forgot to add how long till the meds take effect. i am still in denial about having this illness i have alot of self-esteem issues when im down... how can i accept this. should i think of this as part of me?? i dont know how to feel =,[ i dont want to be bipolar i just want to be normal, so to speak. also quick question sometimes i dont feel myself like when im hyper i cant shut up and ppl make fun of me for it, and i talk about the most random things and get so excited over nothing and i get so distracted, any thoughts on that? it is so embarrassing...
XxArcAngelxX is offline   Reply With Quote
Old March 17th, 2012, 07:22 AM   #6
makyoch
Fucking Legend
 
makyoch's Forum Picture
 
Name: Y-Chan
Join Date: August 4, 2011
Location: Ostralia
Gender: Male
Default Re: I need reassurance...

Antidepressants can take weeks, to even a good few months. Within the first twelve days, it can actually have a negative effect, and/or side effects. Take a look at the drugs.com article that I've provided in my previous reply for a list of side effects. I don't think that you should view it as a part of you; it is keeping the real you from being the real you. Winston Churchill who suffered from depression, named his depression 'black dog', which actually helped. Take a look at the Black Dog Institute for Depression.

I'm really random like that too, and I get completely stupid and hyper, then I do something, two or three seconds later I stop then I wonder what the fuck I'm doing and apologise. Take a breath, calm down.

Never be afraid to be you.

this is gonna hurt
Quote:
Originally Posted by Professional Russian
your stil a ducebag jagr
makyoch is offline   Reply With Quote
Old March 17th, 2012, 03:28 PM   #7
XxArcAngelxX
Junior Member+
 
Name: Alex
Join Date: October 6, 2011
Location: Maryland, USA
Gender: Male
Default Re: I need reassurance...

thank you guys so much this has helped my alot and made me feel a bit better about myself , thanks =]
XxArcAngelxX is offline   Reply With Quote
Old March 18th, 2012, 10:02 AM   #8
Princess Ariel
Part of Your World
 
Name: Casey
Join Date: January 21, 2012
Location: Canada
Gender: Neutral
Blog Entries: 145
Default Re: I need reassurance...

Quote:
Originally Posted by XxArcAngelxX View Post
thank you guys so much this has helped my alot and made me feel a bit better about myself , thanks =]
Anytime
Princess Ariel is offline   Reply With Quote
Old March 19th, 2012, 05:26 AM   #9
makyoch
Fucking Legend
 
makyoch's Forum Picture
 
Name: Y-Chan
Join Date: August 4, 2011
Location: Ostralia
Gender: Male
Default Re: I need reassurance...

I'd feel bad if I didn't reply. And I need a

this is gonna hurt
Quote:
Originally Posted by Professional Russian
your stil a ducebag jagr
makyoch is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 03:46 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org